Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 57, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 4:32 PM CDT for Chickasaw County, Floyd County, Iowa. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 4:32 PM CDT (21:32 UTC)
- Expired
- Jun 21, 2007, 5:30 PM CDT
- In force
- 58 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Chickasaw County, IA, Floyd County, IA
The radar
The La Crosse radar (KARX), 135 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:34 PM CDT | HAIL 0.88 | 7 E Nashua, IA | |
| Jun 21, 4:35 PM CDT | HAIL 0.88 | Charles City, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 11:59 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2261 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 212132
SVRARX
IAC037-067-212230-
/O.NEW.KARX.SV.W.0057.070621T2132Z-070621T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FLOYD COUNTY IN NORTH CENTRAL IOWA...
CHICKASAW COUNTY IN NORTHEAST IOWA...
* UNTIL 530 PM CDT
* AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHARLES CITY...AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHARLES CITY AND FLOYD CROSSING AROUND 430 PM...
NASHUA AND HOWARDS WOOD RECREATIONAL AREA AROUND 435 PM...
BRADFORD AND RIVER RANCH CAMPGROUND AROUND 440 PM...
CHICKASAW AND BASSETT AROUND 450 PM...
IONIA AND COUNTY ROADS B 33 AND T 76 AROUND 455 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4309 9282 4292 9260 4291 9209 4309 9218
4321 9240
$$
BINAU4 follow-up statements
000
WWUS53 KARX 212138
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT THU JUN 21 2007
IAC037-067-212230-
/O.CON.KARX.SV.W.0057.000000T0000Z-070621T2230Z/
FLOYD IA-CHICKASAW IA-
437 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CHICKASAW AND SOUTHEASTERN FLOYD COUNTIES...
NICKEL SIZED HAIL WAS REPORTED IN SOUTHWEST CHICKASAW COUNTY AT 435
PM.
SPOTTERS ALSO NICKEL SIZED HAIL WAS ALSO REPORTED IN CHARLES CITY AT
433 PM.
AT 435 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CARRVILLE...OR
NEAR CHARLES CITY...MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRADFORD AND RIVER RANCH CAMPGROUND AROUND 450 PM...
CHICKASAW AND BASSETT AROUND 500 PM...
IONIA AND COUNTY ROADS B 33 AND T 76 AROUND 505 PM...
DEERFIELD AND REPUBLIC AROUND 510 PM...
HIGHWAY 18 AND COUNTY V 18 AND TWIN PONDS PARK AROUND 515 PM...
LAT...LON 4309 9282 4292 9260 4291 9209 4309 9218
4321 9240
$$
BINAU000
WWUS53 KARX 212146
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT THU JUN 21 2007
IAC037-067-212230-
/O.CON.KARX.SV.W.0057.000000T0000Z-070621T2230Z/
FLOYD IA-CHICKASAW IA-
445 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CHICKASAW AND SOUTHEASTERN FLOYD COUNTIES...
AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BUNNS WOODS COUNTY PARK...OR JUST NORTH AND EAST OF CHARLES
CITY...MOVING NORTHEAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS
LOCATED OVER SOUTHERN CHICKASAW COUNTY SOUTH OF NEW HAMPTON...ALSO
MOVING NORTHEAST.
SPOTTERS HAVE REPORTED NICKEL SIZED HAIL WITH THESE TWO SEVERE
THUNDERSTORMS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHICKASAW AND REPUBLIC AROUND 450 PM...
IONIA AND BASSETT AROUND 455 PM...
COUNTY ROADS B 33 AND T 76 AND TWIN PONDS PARK AROUND 500 PM...
HIGHWAY 18 AND COUNTY V 18 AROUND 505 PM...
HIGHWAY 18 63 AND COUNTY B 54 AROUND 510 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4309 9282 4292 9260 4291 9209 4309 9218
4321 9240
$$
BINAU000
WWUS53 KARX 212204
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT THU JUN 21 2007
IAC067-212213-
/O.CAN.KARX.SV.W.0057.000000T0000Z-070621T2230Z/
FLOYD IA-
503 PM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST FLOYD COUNTY IS
CANCELLED...
LAT...LON 4317 9255 4292 9255 4291 9209 4309 9218
4321 9240
$$
IAC037-212230-
/O.CON.KARX.SV.W.0057.000000T0000Z-070621T2230Z/
CHICKASAW IA-
503 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CHICKASAW COUNTY...
AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BOYD...OR NEAR NEW HAMPTON...MOVING
NORTHEAST AT 15 TO 20 MPH.
THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZED HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COUNTY ROADS B 54 AND V 56 AROUND 510 PM...
LAT...LON 4317 9255 4292 9255 4291 9209 4309 9218
4321 9240
$$
BINAU000
WWUS53 KARX 212232
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
531 PM CDT THU JUN 21 2007
IAC037-212241-
/O.EXP.KARX.SV.W.0057.000000T0000Z-070621T2230Z/
CHICKASAW IA-
531 PM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR CHICKASAW COUNTY EXPIRES AT
530 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
THE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST
CHICKASAW COUNTY UNTIL 615 PM.
LAT...LON 4317 9255 4292 9255 4291 9209 4309 9218
4321 9240
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:00 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 21, 3:00 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 300 PM CDT THU JUN 21 2007 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT FORECAST FOCUS CONTINUES TO ZERO IN ON THE FRONTAL BOUNDARY DRAPED ACROSS THE REGION...WHERE ITS GOING TO MOVE...AND THE ASSOCIATED STORMS CHANCES WITH IT. POSSIBLE SEVERE WEATHER...HEAVY RAIN/FLOOD THREAT? A FRONTAL BOUNDARY CURRENTLY LIES ACROSS FAR NORTHERN IA TO AROUND THE WI/ILL BORDER. SOUTHERLY WINDS WERE POOLING DEWPOINTS IN THE MID/UPPER 60S INTO THE BOUNDARY...MOSTLY WEST OF THE MISSISSIPPI RIVER. WITH MLCAPES BUILDING INTO THE 2500 J/KG RANGE...A DECENT FETCH OF LOW LEVEL MOISTURE...AND GOOD WIND SHEAR...STORMS CONTINUE TO REFIRE ALONG AND IN THE VICINITY OF THE FRONT...WITH THE MAIN ACTIVITY OVER NORTHERN AND NORTHEAST IA. THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT WILL CONTINUE TO FEED INTO THE BOUNDARY TONIGHT...WITH NORTHEAST IA CURRENTLY LOOKING LIKE THE FOCUS. WITH SFC PW/S UPWARDS OF 1.75 INCHES...THAT GOOD MOISTURE RETURN...AND TRAINING THUNDERSTORMS...HEAVY RAINS LOOK PROBABLE TONIGHT. THIS WILL BE IN ADDITION TO THE CONTINUE SEVERE WEATHER THREAT. RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE...WITH AGAIN...NORTHEAST IOWA LOOKING LIKE THE CENTER OF THE PCPN BULLSEYE. 3-HR FLASH FLOOD GUIDANCE ACROSS NE IA AVERAGES 2-3 INCHES. A FLASH FLOOD WATCH HAS BEEN CONSIDERED...BUT WITH SOME UNCERTAINTITY WITH WHERE THE ONGOING CONVECTION WILL TRACK...HAVE ELECTED TO HOLD OFF ON A WATCH FOR NOW. HOWEVER...IF THE HEAVY PCPN DEVELOPS AND MOVES AS CURRENTLY EXPECTED...ANY ADDITIONAL RAINS ON FRIDAY WOULD CAUSE PROBLEMS...AND A WATCH WOULD PROBABLY BECOME NECESSARY. THIS MCS THAT IS EXPECTED TO DEVELOP LATER TONIGHT WILL MOVE SOUTHEAST EARLY ON FRIDAY...AND OUT OF THE AREA. MODEL DIFFERENCES CONTINUE WITH THE POSITIONING OF THE FRONT ON FRIDAY...WITH THE NAM STAYING NORTH...FROM WESTERN IA INTO CENTRAL ILL BY 00Z SAT. MEANWHILE THE GFS RESTS ITS FRONT FROM THE CENTRAL PLAINS INTO CENTRAL MO AND FAR SOUTHERN ILL AT THIS TIME. HOWEVER...THE LOW LEVEL JET/MOISTURE TRANSPORT LOOKS TO REASSERT THEMSELVES INTO THE BOUNDARY BY 18Z. HOW MUCH INSTABILITY CAN BE BUILT IS HAZY...DEPENDING HOW MUCH OF THE CLOUD COVER FROM THE OVERNIGHT CONVECTION LINGERS. IT WOULD APPEAR AT THIS MOMENT THAT THERE WILL BE SOME MLCAPE //1000-1500 J/KG// FOR THE FORCING AND SFC BOUNDARY TO WORK WITH...WITH MORE SHOWER/STORM DEVELOPMENT THEREFORE OCCURING BY THE AFTERNOON AND NORTH OF THE FRONT. THE WIND SHEAR DOES NOT LOOK AS FAVORABLE AS TODAY OR YESTERDAY...BUT STILL AROUND 25 TO 30 KTS IN THE 0-3 KM LAYER...AIDING STORM DEVELOPMENT. SO...AGAIN...THE POSITIONING OF THIS FRONT IS PARAMOUNT TO WHERE THE BEST RAIN CHANCES WILL LIE. THE 09Z SREF LEANS TOWARD THE NAM...ESPECIALLY WITH THE QPF. CONFIDENCE ISN/T PARTICULARLY HIGH WITH EITHER THE NAM OR GFS...BUT DO FEEL THAT SHOWERS/STORMS ARE LIKELY AT LEAST ACROSS NORTHEAST IOWA BASED ON THE FORCING/MOISTURE VARIABLES. WILL LEAN TOWARD THE NAM/SREF SOLUTION FOR NOW. AS FOR A SEVERE THREAT...THE PARAMETERS ARE NOT AS FAVORABLE AS YESTERDAY AND TODAY...BUT CAN/T RULE OUT SOME ISOLATED SEVERE WEATHER ACROSS THE FAR SOUTH ON FRI. OF A GREAT THREAT WILL BE HEAVY RAIN...AS SFC PW/S LOOK TO NEAR 2 INCHES AND THAT LOW LEVEL MOISTURE TRANSPORT CONTINUES INTO THE FRONT. AS MENTIONED...THE POTENTIAL FOR FLOODING WILL HAVE TO BE MONITORED CLOSELY. FOR FRI NIGHT/SAT...THE MODELS DEVELOP AN MCV IN RESPONSE TO THE EXPECTED FRI CONVECTION...AND WITH THE UPPER LEVEL FLOW RELATIVELY WEAK...TAKES IT ONLY SLOWLY SOUTHEAST THROUGH SAT. WITH THE SFC FRONT SAGGING PERHAPS A BIT MORE SOUTH...AGAIN...SHOWERS AND THUNDERSTORMS LOOK LIKE A GOOD BET AROUND AND NORTH OF THE BOUNDARY. IN THIS CASE...THE BETTER CHANCES LOOK TO LIE SOUTH OF THE LOCAL AREA...ALTHOUGH CHANCES WILL CONTINUE ACROSS NORTHEAST IOWA/SOUTHWEST WI ON SAT. OVERALL...THE UNSETTLED PATTERN CONTINUES FOR THE NEXT FEW DAYS...BUT WITH A GRADUAL SHIFT SOUTHWARD. MUCH OF THE NORTHERN 1/3 OF THE FORECAST AREA WILL LIKELY BE FAR ENOUGH NORTH TO GET INTO MORE DRY CONDITIONS BY FRI NIGHT. PERIODS OF HEAVY RAIN AND SOME SEVERE WEATHER LOOK LIKE LIKELY TONIGHT AND FRIDAY. THE HEAVY RAIN THREAT WILL HAVE TO BE MONITORED CLOSELY...AS A FLOOD WATCH MAY BECOME NECESSARY ACROSS PARTS OF THE AREA. .LONG TERM...MONDAY THROUGH THURSDAY THE TRENDS IN THE EXTENDED ARE TO CONTINUE TO DRAG A 500 MB SHORTWAVE TROUGH EAST ACROSS SOUTHERN CANADA...ACROSS THE RIDGE THAT BUILDS ACROSS THE REGION THIS WEEKEND. WHILE THE BULK OF THE FORCING WITH THIS FEATURE LOOKS TO STAY WELL NORTH...IT DOES LOOK LIKE AN ASSOCIATED COLD FRONT AT THE SFC WILL MOVE INTO THE UPPER MISSISSIPPI RIVER VALLEY ON TUES...BECOMING MORE WEST-EAST ORIENTATED FOR WED/THU. THE FLOW IS INDICATED TO BE RELATIVELY WEAK BY THIS TIME...SO WHERE THIS FRONT WILL BE...IF AT ALL...IS HARD TO SAY RIGHT NOW. HOWEVER...INSTABILITY AND GOOD MOISTURE RETURN INTO THE BOUNDARY WOULD LEAD TO SHOWERS/STORMS...HINTING AT THE POTENTIAL FOR STRONGER STORMS AND HEAVY RAIN. AGAIN...PLENTY OF UNCERTAINTY WITH THIS BOUNDARY...BUT IT BEARS WATCHING. FOR TEMPERATURES...SUNDAY INTO TUE/WED LOOKS WARM AND HUMID...AS A SOUTHERLY FLOW PULLS WARM/MOIST AIR INTO THE REGION. && .AVIATION... MCS ACROSS MN EXPECTED TO MOVE THROUGH SE MN...SW WI AND NE IA THIS AFTERNOON AND EVENING WHILE OTHER CONVECTION HAS AND WILL POSSIBLY CONTINUE TO DEVELOP ALONG A LINE JUST SOUTHWEST OF THE I-94 CORRIDOR. SVR STORMS WILL BE POSSIBLE WITH THIS COMPLEX WITH MAIN THREATS OF WINDS ABOVE 60 KTS AND LARGE HAIL. LOOK FOR THIS TO AFFECT THE AREA BETWEEN 21Z AND 02Z 06/22. AFTER THE PASSAGE OF THIS CONVECTION...A DRY PERIOD MAY OCCUR WITH MORE SHOWERS AND STORMS DEVELOPING AFTER 04Z. SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO THE DAY ON FRIDAY...HOWEVER CHANCES WILL BE BETTER ACROSS NORTHEASTERN IOWA. EXPECT CEILINGS AND VIS TO FALL DURING TSRA TO MVFR OR IFR CONDITIONS. BROOKS && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jun 21, 12:00 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1200 PM CDT THU JUN 21 2007 WIZ017-029-221000- CLARK-TAYLOR- 1200 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A NEARLY STATIONARY BOUNDARY EXTENDING FROM THE MINNESOTA AND IOWA BORDER...TO THE WISCONSIN AND ILLINOIS BORDER WILL SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY THROUGH TONIGHT. MOST OF THE THUNDERSTORMS WILL REMAIN ALONG AND SOUTH OF INTERSTATE 94. ANY STORMS THAT DO MAKE IT INTO THE AREA ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE MONDAY NIGHT AS A COLD FRONT EDGES EAST FROM THE NORTHERN PLAINS INTO THE AREA. IT IS TOO EARLY AT THIS TIME TO DISCERN IF THESE STORMS WILL BE SEVERE OR NOT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044- 053>055-061-221000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 1200 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON ALONG AND SOUTH OF A BOUNDARY THAT WILL BE LOCATED FROM CENTRAL MINNESOTA SOUTHEAST THROUGH NORTHEASTERN ILLINOIS. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...WHILE AN ISOLATED TORNADO ALONG THE BOUNDARY IS NOT OUT OF THE QUESTION. ALSO A COMPLEX OF STORMS IS TRYING TO DEVELOP ACROSS MINNESOTA WHICH COULD MOVE THROUGH AND POSE A DAMAGING WIND THREAT. THE GREATEST THREAT FOR SEVERE STORMS WILL BE SOUTH OF I-94. THE BEST TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON THROUGH EARLY EVENING. MORE STORMS MAY REDEVELOP LATER TONIGHT AFTER THE MAIN COMPLEX MOVES THROUGH. THESE STORMS WILL ALSO HAVE THE POSSIBILITY FOR PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FRONTAL BOUNDARY WILL SINK FURTHER SOUTH INTO NORTHEAST IOWA THROUGH NORTHERN ILLINOIS FRIDAY AND FRIDAY NIGHT. THERE WILL STILL BE A SEVERE THREAT WITH THESE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THE MOST FAVORABLE AREA FOR SEVERE WEATHER FRIDAY THROUGH FRIDAY NIGHT WILL BE ALONG AND SOUTH OF A LINE FROM AUSTIN MINNESOTA THROUGH ELKADER IOWA. ON SATURDAY THERE MAY BE SOME LINGERING THUNDERSTORM ACTIVITY ACROSS PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. THE SEVERE THREAT WITH THESE STORMS WILL BE SOUTH OF THE AREA. THE NEXT CHANCE OF THUNDERSTORMS WILL BE MONDAY NIGHT AS A COLD FRONT EDGES EAST FROM THE NORTHERN PLAINS INTO THE AREA. IT IS TOO EARLY AT THIS TIME TO DISCERN IF THESE STORMS WILL BE SEVERE OR NOT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED PERIODICALLY FROM THIS AFTERNOON INTO EARLY THIS EVENING. MONITOR RADAR FOR TIMING OF THE SYSTEM MOVING IN FROM WESTERN MINNESOTA AND FOR OTHER DEVELOPMENT ACROSS THE AREA. SPOTTERS MAY ALSO BE NEEDED THROUGH FRIDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BROOKS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:58 AM CDT | Severe Thunderstorm Warning | ARX | Howard, Winneshiek | 30 min |
| Jun 21, 5:09 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Winneshiek | 66 min |
| Jun 21, 5:28 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 46 min |
| Jun 21, 6:10 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 51 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.